Tax Smoothing in Frictional Labor Markets: A Reply
David Arseneau and
Sanjay Chugh
Journal of Political Economy, 2023, vol. 131, issue 5, 1372 - 1382
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.1086/722416 (application/pdf)
http://dx.doi.org/10.1086/722416 (text/html)
Access to the online full text or PDF requires a subscription.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:doi:10.1086/722416
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().